MAUDE Adverse Event Report: STRYKER SPINE-US XIA 3 TITANIUM BLOCKER; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US XIA 3 TITANIUM BLOCKER; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 48289999
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes Injury (2348); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient presented to the hospital with "complaints".Upon review of xray, it was observed that two xia 3 titanium blockers had come loose from the screw head.Revision surgery has been performed.This report captures the second of two blockers.
 
Additional Manufacturer Narrative
Corrected data: b.5.Has been updated to reflect that only one blocker was reported to have migrated.Upon additional review of reported information and the received device, it has been determined that only one blocker was reported to have migrated initially.No issue related to the reported event was found with this product.This blocker does not show signs of migration as there is no chattering and 2 rod indentations present from final tightening.
 
Event or Problem Description
It was reported that a patient presented to the hospital with "complaints".Upon review of xray, it was observed that two xia 3 titanium blockers had come loose from the screw head.Revision surgery has been performed.Upon additional review of reported information and the received device, it has been determined that only one blocker migrated.The reportable blocker has been captured in 3005525032-2020-00035.There is no event associated with the blocker captured in this mdr.

Brand Name
XIA 3 TITANIUM BLOCKER
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key10384493
Report Number3005525032-2020-00036
Device Sequence Number11309222
Product Code NKB
UDI-Device Identifier04546540671431
UDI-Public04546540671431
Combination Product (Y/N)N
PMA/510(K) Number
K142381
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48289999
Device Catalogue Number48230000
Device Lot Number5AL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2020
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer09/21/2020
Initial Report FDA Received Date08/10/2020
Supplement Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;